Journal article icon

Journal article

Demographic routes to variability and regulation in bird populations

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1038/ncomms12001

Authors


Saether, BE More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Expand authors...
More from this funder
Funding agency for:
Karell, P
Academy of Finland More from this funder
Publisher:
Nature Publishing Group Publisher's website
Journal:
Nature Communications Journal website
Volume:
7
Pages:
Article: 12001
Publication date:
2016
DOI:
ISSN:
2041-1723
URN:
uuid:fcd71419-0007-42cf-9878-4daef9f2dcdf
Source identifiers:
625002
Local pid:
pubs:625002

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP